# SDR 99FDEA00323

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Inop
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-199 - AFT T/O NORMAL, FLAP/SLAT RETRACTION DEF AIL ALERT CAME ON.
